# SDR AALA201801309010

- Difficulty date: January 26, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 15,753 hours, 6,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR SLIDE APPEARS TO HAVE PART OF THE EMERGENCY SLIDE FALLING DOWN OUT OF THE LOWER PART OF HOUSING. THE AIRCRAFT WAS GROUNDED.  INSTALLED SLIDE GIRT BAR PER AMM 25-66-00. OK FOR SERVICE.
